dc.creatorGOLASINSKI, Marek
dc.creatorGONCALVES, Daciberg Lima
dc.date.accessioned2012-10-20T04:50:34Z
dc.date.accessioned2018-07-04T15:46:50Z
dc.date.available2012-10-20T04:50:34Z
dc.date.available2018-07-04T15:46:50Z
dc.date.created2012-10-20T04:50:34Z
dc.date.issued2008
dc.identifierMATHEMATICA SLOVACA, v.58, n.4, p.405-412, 2008
dc.identifier0139-9918
dc.identifierhttp://producao.usp.br/handle/BDPI/30633
dc.identifier10.2478/s12175-008-0084-1
dc.identifierhttp://dx.doi.org/10.2478/s12175-008-0084-1
dc.identifier.urihttp://repositorioslatinoamericanos.uchile.cl/handle/2250/1627272
dc.description.abstractLet A be a finitely generated abelian group. We describe the automorphism group Aut(A) using the rank of A and its torsion part p-part A(p). For a finite abelian p-group A of type (k(1),..., k(n)), simple necessary and sufficient conditions for an n x n-matrix over integers to be associated with an automorphism of A are presented. Then, the automorphism group Aut(A) for a finite p-group A of type (k(1), k(2)) is analyzed. (C) 2008 Mathematical Institute Slovak Academy of Sciences.
dc.languageeng
dc.publisherVERSITA
dc.relationMathematica Slovaca
dc.rightsCopyright VERSITA
dc.rightsrestrictedAccess
dc.subjectfinite abelian p-group
dc.subjectautomorphism group
dc.subjectsemi-direct product
dc.titleOn automorphisms of finite abelian p-groups
dc.typeArtículos de revistas


Este ítem pertenece a la siguiente institución